Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 17 year girl my boyfriend masturbated my vagina around a week ago and during masturbation he split off his liquid from his penis and again we started masturbating after doing this I took unwanted 72 a single medicine at the 3rd day after this activity? N almost after 12 days black bleeding occur and now it has being started as red what do I consider it as my period or something else?

1 Doctor Answered
I am 17 year girl my boyfriend masturbated my vagina arou...
It could be due to unwanted 72, if you are not expecting period to come yet. The medicine is known to cause intermittent bleeding and may or may not delay the next cycle depending on when in the cycle it was taken.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.